# SDR SWAA2021072037011

- Difficulty date: December 16, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNL 140EF HAS MULTIPLE AREAS OF CORROSION THROUGHOUT EDGES; AS MARKED. / BLENDED CORROSION ON AFT CARGO FLOORPANEL 140EF IAW B737 SRM 51-10-02-0G-0 VERIFIED FLOORPANEL 140EF TO BE OUT OF LIMITS MAX 20' IAW B737 SRM 53-00-53-1A-1 FOUND REPLACEMENT PANEL 140EF IAW B737 AMM 25-52-01-201-801 APPLIED PROTECTIVE FINISH (ALODINE + PRIME) TO FLOORPANEL 140EF IAW B737 SRM 51-20-01
